ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2015.4.5973

On the stability of bounded solutions to the Navier-Stokes equations in the whole space

Sazonov L. I.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 4.
Abstract:
Stability in the whole space of bounded solutions to the Navier-Stokes system is considered. Preliminarily, the existence of such solutions is studied.
Keywords: Navier-Stokes system, bounded solution, stability, space of solenoidal fields
Language: Russian Download the full text  
For citation: Sazonov L. I. On the stability of bounded solutions to the Navier-Stokes equations in† the whole space. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 4, pp.67-74. DOI 10.23671/VNC.2015.4.5973
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт